# SDR 9705022713

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, COULD NOT CONTROL CABIN PRESSURIZATION.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND FORWARD CABIN DOOR GUIDE ARM OUT OF RIG. RIGGED DOOR GUIDE ARM.  OPERATIONAL CHECK OK.  PRESSURIZED AIRCRAFT TO 4 PSI.  OPERATIONAL CHECK OF FORWARD DOOR SEAL WAS OK.
